The inverse mean curvature flow perpendicular to the sphere

Zitieren

Dateien zu dieser Ressource

Dateien Größe Format Anzeige

Zu diesem Dokument gibt es keine Dateien.

LAMBERT, Benjamin, Julian SCHEUER, 2016. The inverse mean curvature flow perpendicular to the sphere. In: Mathematische Annalen. 364(3-4), pp. 1069-1093. ISSN 0025-5831. eISSN 1432-1807

@article{Lambert2016inver-34677, title={The inverse mean curvature flow perpendicular to the sphere}, year={2016}, doi={10.1007/s00208-015-1248-2}, number={3-4}, volume={364}, issn={0025-5831}, journal={Mathematische Annalen}, pages={1069--1093}, author={Lambert, Benjamin and Scheuer, Julian} }

2016-07-06T06:59:49Z The inverse mean curvature flow perpendicular to the sphere 2016-07-06T06:59:49Z Lambert, Benjamin We consider the smooth inverse mean curvature flow of strictly convex hypersurfaces with boundary embedded in R<sup>n+1</sup>, which are perpendicular to the unit sphere from the inside. We prove that the flow hypersurfaces converge to the embedding of a flat disk in the norm of C<sup>1,β</sup>, β<1 Lambert, Benjamin 2016 eng Scheuer, Julian Scheuer, Julian

Das Dokument erscheint in:

KOPS Suche


Stöbern

Mein Benutzerkonto